Pharmacy
MinuteClinic
®
Shop
ExtraCare
®
Photo
Store Locator
myWeekly Ad
Easy Reorder
Order Status & History
myCVS
®
Store
Choose a Store
myWeekly Ad
Go To CVS home Page
Pharmacy
MinuteClinic
Shop
ExtraCare
Contact Lenses
Photo
My Orders
Easy Reorder
0
Basket
go to CVS home page
0
Shop all categories

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Easy Open Arthritis Cap,

4.7
(6519)
Advil Pain Reliever/Fever Reducer Ibuprofen Tablets 200mg
Form:
Count:
In stock
for shipping
Limit 6 per order
Quantity
Add to Basket
Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Easy Open Arthritis Cap,
50 CT, .11 lbs. Item # 164020
  • One bottle of 50 Advil Pain Reliever and Fever Reducer coated tablets, with ibuprofen 200 mg for pain relief
  • Provides powerful relief
  • Headache medicine, back pain reliever and joint or minor arthritis pain reliever that also provides menstrual pain relief and relief of muscle aches
  • Coated Advil tablets are easy to swallow, providing relief that lasts for up to 6 hours
  • Headache relief, joint pain relief, minor arthritis pain relief and back pain medication for adults and children 12 years and older
  • Take these ibuprofen tablets as directed
  • HSA and FSA eligible product

Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This pain medicine and fever reducer is scientifically designed with ibuprofen 200 mg to block the chemicals in the body that cause pain and fever. Coated Advil tablets are easy to swallow, providing pain relief that lasts for up to 6 hours. Nothing's stronger on tough pain than Advil.* *Among non-prescription analgesics

Ingredients

Active Ingredients: (In Each Tablet) Ibuprofen 200mg (NSAID)* - Pain Reliever/Fever Reducer. *nonsteroidal anti-inflammatory drug

Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.

Directions
  • do not take more than directed
  • **the smallest effective dose should be used
  • adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist
  • if pain or fever does not respond to 1 tablet, 2 tablets may be used
  • do not exceed 6 tablets in 24 hours, unless directed by a doctor
  • children under 12 years; ask a doctor

Warnings

Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:

  • hives
  • facial swelling
  • asthma (wheezing)
  • shock
  • skin reddening
  • rash
  • blisters

If an allergic reaction occurs, stop use and seek medical help right away.

Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding.

The chance is higher if you * are age 60 or older * have had stomach ulcers or bleeding problems * take a blood thinning (anticoagulant) or steroid drug * take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others] * have 3 or more alcoholic drinks every day while using this product * take more or for a longer time than directed

Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.

Do not use

  • if you have ever had an allergic reaction to any other pain reliever/fever reducer unless you have time for a full night's sleep
  • in children under 12 years of age
  • right before or after heart surgery
  • with any other product containing diphenhydramine, even one used on skin
  • if you have sleeplessness without pain

a doctor before use if *bleeding warning applies to you

  • you have problems or serious side effects from taking pain relievers or fever reducers
  • you have a history of stomach problems, such as heartburn
  • you have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma or * * had a stroke
  • you are taking a diuretic
  • Ask a doctor or pharmacists before use if you are

    • under a doctor's care for any continuing medical illness
    • taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin
    • taking any other drug

    using this product *with food or milk if stomach upset occurs

    use and ask a doctor if *experience any of the following signs of stomach bleeding:

    • feel faint
    • vomit blood
    • have bloody or black stool
    • have stomach pain that does not get better
  • you have symptoms of heart problems or stroke:
    • chest pain
    • trouble breathing
    • weakness in one part or side of body
    • slurred speech
    • leg swelling
  • pain gets worse or lasts more than 10 days
  • fever gets worse or lasts more than 3 days
  • redness or swelling is present in the painful area
  • any new symptoms appear
  • If pregnant or breast-feeding,ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

    *Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.
    How is Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Easy Open Arthritis Cap, rated?
    Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Easy Open Arthritis Cap, is rated 4.7 stars by 6,519 CVS customers.